Alert archive / Tennessee / Flash Flood Warnings in 1997
Flash Flood Warning 30, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Jun 14, 1997, 1:17 AM EDT for Monroe County, Tennessee. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 1997, 1:17 AM EDT (05:17 UTC)
- Expired
- Jun 14, 1997, 5:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Morristown, TN
- Area
- Whole counties
County Monroe County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 752 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMRX 140520 FFWMRX TNC123-140915- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE KNOXVILLE TRI CITIES TN 117 AM EDT SAT JUN 14 1997 THE NATIONAL WEATHER SERVICE IN KNOXVILLE TRI CITIES HAS ISSUED A FLASH FLOOD WARNING EFFECTIVE UNTIL 515 AM EDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN EAST TENNESSEE ...MONROE COUNTY AT 115 AM NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED RAINFALL TOTALS OF 1.6 INCHES OF RAIN HAS FALLEN SINCE 1215 AM. FLOODING HAS BEEN REPORTED IN SWEETWATER...MADISONVILLE...AND VONORE WHERE AS MUCH AS 2 FEET OF WATER WAS ACROSS SOME ROADWAYS. WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE THROUGH THE AREA DURING THE NEXT FEW HOURS ADDITIONAL FLOODING WILL LIKELY OCCUR. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:58 PM EDT, 5 hours 19 minutes earlier.
Area forecast discussion, Jun 13, 7:58 PM EDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN 755 PM EDT FRI JUN 13 1997 ACTIVE NIGHT ACROSS THE TN VALLEY. A LINE OF SVR STORMS CONTINUE TO MOVE ACROSS THE REGION WITH ANOTHETR LINE OVER MIDDLE TN. CONTINUE CAT POPS FOR TONIGHT. TRAINING ACROSS SOUTHWEST VA/NE TN WILL CONTINUE THREAT FOR FLASH FLOODING. OVRALL...CURRENT FCST LOOKS GOOD. DH
In the hours before
Special weather statement, Jun 13, 11:14 PM EDT, 2 hours 3 minutes before
TNZ014>018-038>047-070-073-074-140415- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN 1114 PM EDT FRI JUN 13 1997 ...SEVERE THUNDERSTORM WATCH CANCELLED FOR EAST TENNESSEE..AND EXTREME SOUTHWEST NORTH CAROLINA... THE NATIONAL WEATHER SERVICE STORM PERDICTION CENTER HAS CANCELLED THE WATCH WHICH WAS IN EFFECT FOR NORTHEAST TENNESSEE...AND EXTREME SOUTHWEST NORTH CAROLINA. THE ATMOSPHERE IS STILL UNSTABLE AND THUNDERSTORMS ARE AGAIN MOVING INTO THE SOUTHERN APPALACHIAN REGION. A FEW OF THESE THUNDERSTORMS STILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND STRONG GUSTY WINDS SO STAY TUNED TO LOCAL STATIONS FOR FURTHER UPDATES AND POSSIBLE WARNINGS.
Special weather statement, Jun 13, 11:15 PM EDT, 2 hours 2 minutes before
TNZ014>018-038>047-070-073-074-140415- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN 1114 PM EDT FRI JUN 13 1997 ...SEVERE THUNDERSTORM WATCH CANCELLED FOR EAST TENNESSEE..AND EXTREME SOUTHWEST NORTH CAROLINA... THE NATIONAL WEATHER SERVICE STORM PERDICTION CENTER HAS CANCELLED THE WATCH WHICH WAS IN EFFECT FOR NORTHEAST TENNESSEE...AND EXTREME SOUTHWEST NORTH CAROLINA. THE ATMOSPHERE IS STILL UNSTABLE AND THUNDERSTORMS ARE AGAIN MOVING INTO THE SOUTHERN APPALACHIAN REGION. A FEW OF THESE THUNDERSTORMS STILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND STRONG GUSTY WINDS SO STAY TUNED TO LOCAL STATIONS FOR FURTHER UPDATES AND POSSIBLE WARNINGS.
Local storm report, Jun 14, 12:22 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
1104 PM EDT SAT JUN 14 1997
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF COUNTY. REPORTED
BY THE SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWER
LINES DOWN ACROSS THE
NORTHERN PORTION OF THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE AND ANOTHER TREE
REPORTED DOWN ON ROUTE 72
NEAR COEBURN AT 730 PM.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF THE COUNTY. TREES
ALSO REPORTED DOWN IN THE
BACK VALLEY AND BIRCHWOOD
AREAS AT 750 PM.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.Local storm report, Jun 14, 1:03 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KNOXVILLE/TRI-CITIES TN
1104 PM EDT SAT JUN 14 1997
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
530 PM 10 SW LOUDON TN WIND DAMAGE
06/13/97 LOUDON SEVERAL TREES REPORTED DOWN
IN SOUTHWEST PORTION OF
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
545 PM 5 N JAMESTOWN TN WIND DAMAGE
06/13/97 FENTRESS SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF COUNTY. REPORTED
BY THE SHERIFF'S OFFICE.
555 PM NEAR SUNBRIGHT TN WIND DAMAGE
06/13/97 MORGAN SEVERAL TREES AND POWER
LINES DOWN ACROSS THE
NORTHERN PORTION OF THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
555 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 SCOTT NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CAMPBELL NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S DISPATCH.
640 PM IN ANDERSONVILLE TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN, A FLAG
POLE DOWN AND ESTIMATED 60
MPH WINDS IN ANDERSONVILLE.
REPORTED BY THE SHERIFF'S
DISPATCH.
650 PM IN LAKE CITY TN WIND DAMAGE
06/13/97 ANDERSON SEVERAL TREES DOWN IN LAKE
CITY. REPORTED BY THE
SHERIFF'S DISPATCH.
700 PM NEAR SALE CREEK TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES REPORTED DOWN
IN NORTHERN PORTION OF
COUNTY IN AND AROUND SALE
CREEK. REPORTED BY THE
SHERIFF'S OFFICE.
645 PM 5 N TAZEWELL TN WIND DAMAGE
06/13/97 CLAIBORNE NUMEROUS TREES DOWN NORTH OF
TAZEWELL. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 LEE NUMEROUS TREES DOWN
COUNTYWIDE. REPORTED BY THE
SHERIFF'S OFFICE.
640 PM NEAR PHILADELPHIA TN WIND DAMAGE
06/13/97 LOUDON NUMEROUS TREES DOWN IN
SOUTHERN PORTION OF THE
COUNTY NEAR AND WEST OF
PHILADELPHIA. REPORTED BY
THE SHERIFF'S OFFICE.
655 PM IN EAST KNOXVILLE TN 0.75 INCH HAIL
06/13/97 KNOX 3/4 INCH HAIL JUST OFF OF
THE I-640 BY-PASS IN EAST
KNOXVILLE. REPORTED BY
OFF-DUTY NATIONAL WEATHER
SERVICE EMPLOYEE.
717 PM 7 S MARYVILLE TN WIND DAMAGE
06/13/97 BLOUNT NUMEROUS TREES DOWN NEAR AND
ALONG MONTVALE ROAD. HIGH
WATER PROBLEMS ON HIGHWAY
411 SOUTH AND ON OLD NILES
FERRY ROAD.
700 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNION NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
700 PM NEAR WISE VA WIND DAMAGE
06/13/97 WISE ONE TREE REPORTED DOWN NEAR
WISE AND ANOTHER TREE
REPORTED DOWN ON ROUTE 72
NEAR COEBURN AT 730 PM.
REPORTED BY THE SHERIFF'S
OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWN BETWEEN NEW
MARKET AND TALBOTT. REPORTED
BY THE SHERIFF'S OFFICE.
720 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 GRAINGER NUMEROUS TREES AND POWER
LINES DOWN ACROSS THE
COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HANCOCK NUMEROUS TREES DOWN ACROSS
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
750 PM 5-10 W SEVIERVILLE TN WIND DAMAGE
06/13/97 SEVIER TREES DOWN ON THOMAS CIRCLE
AND IN WESTERN PORTION OF
THE COUNTY. REPORTED BY THE
SHERIFF'S OFFICE.
730 PM NEAR BAKEWELL TN WIND DAMAGE
06/13/97 HAMILTON SEVERAL TREES AND POWER
LINES DOWN ACROSS NORTHERN
PORTION OF THE COUNTY. TREES
ALSO REPORTED DOWN IN THE
BACK VALLEY AND BIRCHWOOD
AREAS AT 750 PM.
710 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 CLAIBORNE TREES DOWN ALL OVER
HARROGATE BLOCKING HIGHWAY
25E BETWEEN TAZEWELL AND
HARROGATE. ROOFS OFF
TRAILERS IN SOUTHERN PART OF
COUNTY IN THE POWELL VALLEY.
TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES AND POWERLINES DOWN
COUNTYWIDE.
730 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES AND POWERLINES DOWN
ACROSS THE COUNTY.
735 PM ROSE HILL VA TORNADO
06/13/97 LEE NUMEROUS REPORTS OF TREES
DOWN WITH SEVERAL REPORTS OF
A TORNADO BEING SPOTTED. A
ROOF WAS BLOWN OFF A HOUSE
IN ROSE HILL AND A DIESEL
STORAGE TANK WAS BLOWN OVER.
725 PM 5 SW MORRISTOWN TN 50 MPH TSTM GUST
06/13/97 HAMBLEN OBSERVED AT THE NATIONAL
WEATHER SERVICE OFFICE.
740 PM 5 SW MORRISTOWN TN 1.00 INCH HAIL
06/13/97 HAMBLEN REPORTED BY MILLSTONE GOLF
COURSE.
745 PM 6 SE MORRISTOWN TN WIND DAMAGE
06/13/97 HAMBLEN NUMEROUS TREES DOWN ACROSS
SE PART OF COUNTY.
745 PM DANDRIDGE TN WIND DAMAGE
06/13/97 JEFFERSON TREES DOWN NEAR DANDRIDGE ON
CHESTNUT GROVE. POWERLINES
DOWN IN NEW MARKET.
810 PM ATHENS TN WIND DAMAGE
06/13/97 MCMINN TREES DOWN ON DECATUR PIKE,
N. JACKSON AND COLLEGE
STREET.
805 PM MOSHEIM TN WIND DAMAGE
06/13/97 GREENE ROOF DAMAGE AND TREES DOWN
NEAR MOSHEIM.
825 PM GREENEVILLE TN WIND DAMAGE
06/13/97 GREENE TREES DOWN IN GREENEVILLE.
820 PM GRAY TN WIND DAMAGE
06/13/97 WASHINGTON MAN TRAPPED IN CAR FROM
FALLING TREES. REPORTED BY
TV METEOROLOGIST. TREES ALSO
DOWN BETWEEN JONESBOROUGH
AND JOHNSON CITY.
825 PM BRISTOL TN 60 MPH TSTM GUST
06/13/97 SULLIVAN
820 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 COCKE TREES DOWN ON POWERLINES ON
WILHITE ROAD NEAR THE COCKE
COUNTY LINE.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 UNICOI TREES AND POWERLINES DOWN
COUNTY WIDE.
830 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 WASHINGTON TREES AND POWERLINES DOWN
COUNTYWIDE.
839 PM SWEETWATER TN WIND DAMAGE
06/13/97 MONROE A POWERPOLE WAS BLOWN DOWN
ON FRONTIER ROAD. PEA SIZE
HAIL REPORTED IN
MADISONVILLE.
830 PM LIMESTONE TN WIND DAMAGE
06/13/97 WASHINGTON 10 HOMES WERE DAMAGED NEAR
LIMESTONE.
830 PM POWDER BRANCH TN WIND DAMAGE
06/13/97 CARTER NUMEROUS TREES DOWN IN
POWDER CREEK AND GAP CREEK
AREA.
845 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 JOHNSON NUMEROUS TREES AND
POWERLINES DOWN ACROSS
COUNTY.
830 PM COUNTYWIDE TN WIND DAMAGE
06/13/97 HAWKINS TREES DOWN ACROSS COUNTY.
835 PM COUNTYWIDE VA WIND DAMAGE
06/13/97 SCOTT TREES DOWN ACROSS COUNTY.
1120 PM 2 E DAYTON TN 1.75 INCH HAIL
06/13/97 RHEA
1115 PM 3 E DAYTON TN WIND DAMAGE
06/13/97 RHEA TREES DOWN ON DAYTON
MOUNTAIN.
1201 AM 5 N ATHENS TN 1.75 INCH HAIL
06/1@4/97 MCMINN GOLFBALL SIZE HAIL REPORTED
BETWEEN ATHENS AND NIOTA.
1213 AM ENGLEWOOD TN 1.00 INCH HAIL
06/14/97 MCMINNThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:02 PM EDT | Severe Thunderstorm Warning | MRX | Unicoi | 58 min |
| Jun 13, 8:20 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Washington | 55 min |
| Jun 13, 8:33 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 42 min |
| Jun 13, 10:31 PM EDT | Severe Thunderstorm Warning | MRX | Fentress, Morgan, Scott | 59 min |
| Jun 13, 10:48 PM EDT | Severe Thunderstorm Warning | MRX | Rhea | 57 min |
| Jun 13, 11:23 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 67 min |
| Jun 13, 11:59 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 46 min |
| Jun 14, 12:09 AM EDT | Severe Thunderstorm Warning | MRX | Monroe | 66 min |
| Jun 14, 12:31 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 59 min |
| Jun 14, 12:37 AM EDT | Severe Thunderstorm Warning | MRX | Blount | 68 min |
| Jun 14, 5:18 AM EDT | Flash Flood Warning | MRX | Monroe | 4 hr |
| Jun 14, 8:22 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 68 min |
| Jun 14, 2:59 PM EDT | Flash Flood Warning | MRX | Scott | 3 hr |
| Jun 14, 3:37 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Roane | 68 min |
| Jun 14, 4:08 PM EDT | Severe Thunderstorm Warning | MRX | Blount | 67 min |
| Jun 14, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 59 min |
| Jun 14, 4:42 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 63 min |
| Jun 14, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen | 64 min |
| Jun 14, 5:12 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 63 min |
| Jun 14, 5:34 PM EDT | Tornado Warning | MRX | Sevier | 41 min |
| Jun 14, 6:12 PM EDT | Flash Flood Warning | MRX | Cocke, Greene, Hamblen | 3 hr |
| Jun 14, 6:12 PM EDT | Flash Flood Warning | MRX | Jefferson, Sevier | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 1997Every flash flood warning in 1997
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.